Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Albuquerque, NM

May 4, 2015Harding County, Quay County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 4, 2015, 12:31 PM MDT for Harding County, Quay County, San Miguel County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2015, 12:31 PM MDT (18:31 UTC)
Expired
May 4, 2015, 1:00 PM MDT
In force
29 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Harding County, NM, Quay County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 81 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
2022 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WUUS55 KABQ 041831
SVRABQ
NMC021-037-047-041900-
/O.NEW.KABQ.SV.W.0007.150504T1831Z-150504T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1231 PM MDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARDING COUNTY IN NORTHEAST NEW MEXICO...
  CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
  EXTREME SOUTHEASTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO...

* UNTIL 100 PM MDT

* AT 1227 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF UTE LAKE STATE PARK...AND MOVING NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  UTE LAKE STATE PARK AND LOGAN.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 343 AND 345...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3551 10363 3543 10337 3516 10350 3521 10371
TIME...MOT...LOC 1831Z 195DEG 17KT 3528 10357

HAIL...1.25IN
WIND...60MPH

$$

05
1 follow-up statement
834 
WWUS55 KABQ 041841
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1241 PM MDT MON MAY 4 2015

NMC021-037-047-041900-
/O.CON.KABQ.SV.W.0007.000000T0000Z-150504T1900Z/
HARDING NM-QUAY NM-SAN MIGUEL NM-
1241 PM MDT MON MAY 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN SAN MIGUEL...CENTRAL QUAY AND SOUTHEASTERN HARDING
COUNTIES UNTIL 100 PM MDT...

AT 1238 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF UTE LAKE STATE PARK...AND MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
UTE LAKE STATE PARK AND LOGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3520 10351 3522 10371 3551 10363 3543 10337
TIME...MOT...LOC 1840Z 195DEG 17KT 3532 10356

HAIL...1.25IN
WIND...60MPH

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 11:55 AM MDT, 36 minutes earlier.

Area forecast discussion, May 4, 11:55 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1155 AM MDT MON MAY 4 2015

.AVIATION...
18Z TAF CYCLE
UPPER LOW/TROUGH MOVING NEWD THROUGH AZ TOWARD THE 4-CORNERS THIS
AFTERNOON WILL COMBINE WITH DEEP MOISTURE TO CREATE SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS AREAWIDE TODAY. MTS WILL BECOME
OBSCURED AS SHRA AND TSRA BECOME MORE WIDESPREAD WITH SCT MVFR TO
IFR CIGS/VSBYS AND AS AREAS OF BR DEVELOP. LOW LEVEL GULF MOISTURE
SURGING NWWD ON A LOW LEVEL JET NOSING UP INTO SE NM. STRONG TO
SEVERE STORMS EXPECTED OVER THE ERN PLAINS TODAY AND TONIGHT...LIKELY
IMPACTING KTCC AND KROW WITH VERY HEAVY RAIN...LARGE HAIL AND WIND
GUSTS TO 50KT POSSIBLE.

33

&&

.PREV DISCUSSION...341 AM MDT MON MAY 4 2015...
.SYNOPSIS...
VERY ACTIVE WEATHER IS ON TAP TODAY THROUGH TUESDAY AS AN UPPER
LEVEL STORM SYSTEM APPROACHES AND MOVES OVER NEW MEXICO. HEAVY
RAIN AND SEVERE WEATHER IS POSSIBLE THIS AFTERNOON THROUGH TUESDAY
AFTERNOON ACROSS THE EASTERN PLAINS. LARGE HAIL...DAMAGING WINDS
AND FLASH FLOODING IS POSSIBLE. CENTRAL AND WESTERN NEW MEXICO
WILL ALSO SEE SCATTERED TO NUMEROUS THUNDERSTORMS. THOUGH SOME MAY
PRODUCE LOCALLY HEAVY RAINFALL AND SMALL HAIL...SEVERE WEATHER IS
NOT ANTICIPATED IN THESE AREAS. A RETURN TO A TYPICAL NEW MEXICO
SPRING WILL COME WEDNESDAY THROUGH THE END OF THE WEEK WHEN DRY
AND BREEZY CONDITIONS MAKE A COMEBACK.

&&

.DISCUSSION...
AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHING SOCAL THIS AM WILL
CONTINUE TO SHIFT EAST AND OVER NM ON TUESDAY. AHEAD OF IT...LOW
LEVEL GULF MOISTURE IS ALREADY MAKING A RUN AT EASTERN NM...WITH
DEWPOINTS IN THE LOW 50S CREEPING INTO CURRY AND ROOSEVELT COUNTIES.
AS MOISTURE ADVECTION CONTINUES TODAY AND TONIGHT...PWATS WILL
INCREASE TO NEAR OR ABOVE 1 INCH...QUITE MOIST FOR THIS TIME OF
YEAR. FORECAST SOUNDINGS SHOW VERY LITTLE INHIBITION...SUGGESTING
STORMS WILL GO UP EARLY THIS AFTERNOON...IF NOT LATE THIS MORNING.
IN FACT...ONGOING SHOWERS MAY NEVER FULLY DISSIPATE BEFORE THE NEXT
ROUND BEGINS. THAT SAID...MODERATE TO STRONG INSTABILITY EXISTS
INCREASING THE POTENTIAL FOR EXCESSIVE RAINFALL. ISOLATED TO
SCATTERED SEVERE STORMS ARE ALSO POSSIBLE...AND THOUGHTS THIS
MORNING ARE STORMS WILL INITIALLY BE SEVERE WITH SUPERCELLULAR
STRUCTURES GIVEN MODERATE CAPE AND 30-40KTS OF BULK SHEAR. LARGE
HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS. BUT GIVEN THAT
STORMS COVERAGE WILL INCREASE QUICKLY GIVEN LACK OF CIN...STORM MODE
SHOULD CHANGE INTO MORE OF A MULTI-CELL/CLUSTER LATE THIS
AFTN/EVE...THOUGH THIS STORM MODE IS STILL CAPABLE OF PRODUCING HAIL
AND HIGH WINDS. OUTFLOW BOUNDARY COLLISIONS WILL ALSO INCREASE THE
HEAVY RAIN AND FLASH FLOODING THREAT SHOULD STORMS FORM REPEATEDLY
OVER THE SAME AREA. LATEST NAM/HRRR PROGS SHOW A FEW STORMS OVER THE
EC PLAINS EARLY THIS AFTN...BUT SHOW MOST STORMS DEVELOPING ALONG
THE EAST SLOPES OF THE HIGH TERRAIN WITH SOUTHEASTERLY UPSLOPE
FLOW...THEN PROPAGATING EASTWARD THIS AFTERNOON/EVE. MULTIPLE ROUNDS
OF STORMS MAY IMPACT THE SOUTHEAST PLAINS TONIGHT...AND THE FLASH
FLOOD WATCH REMAINS INTACT. CONSIDERED EXPANDING THE WATCH FURTHER
NORTH AND WEST GIVEN SOME RECENT PROGS OF HEAVY RAIN ACROSS THE NE
HIGHLANDS...BUT MOISTURE WILL NOT BE AS DEEP THERE...AND STEERING
FLOW LOOKS TO BE SUFFICIENT ENOUGH TO KEEP STORMS MOVING...SO WILL
HOLD OFF FOR NOW. SOME OF THESE AREAS DO HAVE LOWER FFG VALUES...
HOWEVER...SO LATER SHIFTS WILL NEED TO MONITOR.

AS THE STORM SYSTEM SLIDES OVER NM ON TUESDAY...SHOWERS AND
THUNDERSTORMS WILL CONTINUE...THOUGH WILL FAVOR AREAS PERHAPS
SLIGHTLY FURTHER NORTHWARD. WITH MID LEVEL TEMPS DECREASING UNDER
THE TROUGH...STRONG LAPSE RATES AND INSTABILITY WILL DEVELOP AGAIN
ACROSS THE EASTERN PLAINS. SUPERCELLULAR STRUCTURES ARE POSSIBLE
ONCE AGAIN NEAR THE TEXAS BORDER...ESPECIALLY IF LOW LEVEL WINDS DO
NOT VEER TO THE W/SW TOO EARLY. THAT SAID...MOST STORMS ACROSS THE
EAST WILL MOVE INTO TEXAS BY 00Z WED. MEANWHILE...SCATTERED TO
NUMEROUS SHOWERS AND STORMS WILL DEVELOP ONCE AGAIN ACROSS CENTRAL
AND WESTERN NM TUESDAY...AND WILL GRADUALLY DIMINISH TUESDAY
EVENING.

WEDNESDAY THROUGH THE END OF THE WEEK...A NORTHERN STREAM LOW
PRESSURE SYSTEM WILL DIVE INTO THE GREAT BASIN...THOUGH WILL NOT
DROP SOUTH ENOUGH TO GIVE NM A CHANCE AT MUCH PRECIP. INSTEAD...NM
WILL BE DRY SLOTTED. THUS...DRY AND BREEZY TO WINDY CONDITIONS WILL
RETURN FOR THE LATTER HALF OF THE WEEK. WILL NEED TO MONITOR THE
SLOSHING OF THE DRYLINE HOWEVER. IF IT SLOSHES FAR ENOUGH WEST
DURING THE OVERNIGHT HOURS ON ANY PARTICULAR NIGHT...A FEW STORMS
WOULD BE POSSIBLE ALONG IT DURING THE AFTERNOON. BEST CHANCES OF
THAT HAPPENING LOOK TO BE WED OR THURS NIGHT...WITH STORMS THE
FOLLOWING AFTERNOONS. TEMPERATURES WILL WARM UP ON WEDNESDAY AFTER A
COOL TUESDAY...BUT WILL REMAIN WITHIN 5 DEGREES OF NORMAL FOR EARLY
MAY. FORECAST TEMPS SHOW HIGHS NEAR TO JUST BELOW NORMAL THROUGH THE
REMAINDER OF THE WEEK...THOUGH WITH STRONG DOWNSLOPING
FRI/SAT...TEMPS MAY NEED TO BE INCREASED ACROSS THE PLAINS.

34

&&

.FIRE WEATHER...
NO CRITICAL FIRE WEATHER CONDITIONS ANTICIPATED AT THIS TIME UNTIL
POSSIBLY FRIDAY. WIDESPREAD WETTING RAIN EXPECTED TODAY THROUGH
TUESDAY...ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN...AS AN UPPER LOW/TROUGH SWINGS FROM ARIZONA AND ACROSS NEW
MEXICO ON IT/S WAY INTO THE CENTRAL ROCKIES.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER
THE FORECAST AREA TODAY...AND SOME WILL LIKELY PRODUCE LOCALLY HEAVY
RAIN. CONVECTION WILL BECOME WIDESPREAD TONIGHT FROM THE CENTRAL
MOUNTAIN CHAIN OVER THE EASTERN PLAINS. PORTIONS OF THE NORTHEAST
AND NORTH CENTRAL...IN PARTICULAR THE EAST SLOPES OF THE SANGRE DE
CRISTO MTS...MAY BE FEATURED FOR HEAVY RAIN TODAY...WHILE THE FOCUS
MAY SHIFT TO THE EAST CENTRAL/SOUTHEAST TONIGHT. IN ADDITION...A FEW
STRONG TO SEVERE STORMS COULD ERUPT OVER THE PLAINS.

FORECAST MODELS SEEM TO BE LIFTING THE TROUGH OUT A BIT QUICKER WITH
DRIER AIR OVERTAKING SOME OF THE WEST CENTRAL/SOUTHWEST AS SOON AS
TUESDAY AFTERNOON. THE DRYING BECOMES MORE PRONOUNCED
WEDNESDAY...ALTHOUGH HIGHER HUMIDITIES TEND TO HANG ON OVER THE FAR
EASTERN PLAINS AND NORTHWEST/NORTH CENTRAL...WHERE ISOLATED TO
SCATTERED CONVECTION REMAIN FORECAST INTO THURSDAY. HIGH
TEMPERATURES TODAY THROUGH THURSDAY WILL BE NEAR TO BELOW
AVERAGE...WHILE FORECAST LOWS CONTINUE ABOVE AVERAGE.

A DRIER PERIOD WITH MORE WIND REMAINS ON TAP FOR LATE IN THE WORK
WEEK AND OVER THE WEEKEND. STILL PUZZLED BY THE BELOW AVERAGE HIGHS
FORECAST FOR THIS PERIOD...DESPITE WHAT APPEARS TO BE SOME DECENT
DOWNSLOPE WINDS...ALTHOUGH H7 TEMPERATURES COOL FROM THURSDAY
THROUGH SATURDAY AS AN UPPER LOW CIRCULATION DEVELOPS OVER THE GREAT
BASIN THEN LIFTS INTO THE CENTRAL ROCKIES. A FEW HOURS OF CRITICAL
CONDITIONS DUE TO WINDS/LOW RH COULD DEVELOP IN THE MIDDLE RIO GRANDE
VALLEY FRIDAY...BUT WITH THE BELOW AVERAGE HIGHS FORECAST...NOT ALL
INGREDIENTS COMING TOGETHER AS OF YET...DESPITE A HIGH HAINES
FORECAST. A FEW HOURS OF CRITICAL CONDITIONS POSSIBLE IN THE PLAINS
SATURDAY AS WELL...BUT THIS MAY TEND TO BE MORE SPECULATION
CONSIDERING THE POTENTIALLY ACTIVE UPPER AIR PATTERN.
OTHERWISE...VENTILATION WILL BE GOOD TO EXCELLENT THROUGH THIS WEEK.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 3 PM MDT THIS AFTERNOON THROUGH TUESDAY
AFTERNOON FOR THE FOLLOWING ZONES...NMZ535>538.

&&

11
Hazardous weather outlook, May 4, 5:50 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 AM MDT MON MAY 4 2015

NMZ501>540-051200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
550 AM MDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE DE BACA...CURRY...ROOSEVELT AND CHAVES
COUNTIES. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS.
HOWEVER...A STRONG TO PERHAPS AN ISOLATED SEVERE STORM MAY OCCUR
ANYWHERE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND
TONIGHT. HEAVY RAIN MAY ACCOMPANY ANY OF THESE STORMS...THOUGH THE
RISK FOR FLASH FLOODING IS GREATEST ACROSS THE EAST CENTRAL AND
SOUTHEAST PLAINS. STORMS CONTAINING HEAVY RAIN ARE EXPECTED TO
PERSIST THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
ACROSS QUAY...CURRY AND ROOSEVELT COUNTIES. LARGE HAIL...DAMAGING
WINDS AND FLASH FLOODING WILL BE POSSIBLE ONCE AGAIN.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLASH
FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG N M W X.

34

In the hours before

Special weather statement, May 4, 11:56 AM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1156 AM MDT MON MAY 4 2015

NMZ534-041845-
QUAY COUNTY-
1156 AM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL QUAY COUNTY THROUGH 1245
PM MDT...

AT 1153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES EAST OF RAGLAND...OR ABOUT
25 TO 35 MILES SOUTH OF TUCUMCARI...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. MODERATE TO HEAVY DOWNPOURS ARE ALSO
POSSIBLE.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
QUAY COUNTY.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3504 10372 3501 10344 3472 10354 3473 10373
TIME...MOT...LOC 1755Z 186DEG 10KT 3482 10362
Special weather statement, May 4, 12:03 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1203 PM MDT MON MAY 4 2015

NMZ532-534-041830-
EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-
1203 PM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN MIGUEL AND CENTRAL
QUAY COUNTIES THROUGH 1230 PM MDT...

AT 1201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TUCUMCARI...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...TUCUMCARI.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3504 10369 3509 10394 3547 10384 3546 10374
      3542 10373 3542 10364 3539 10363 3539 10354
TIME...MOT...LOC 1803Z 195DEG 17KT 3515 10376
Local storm report, May 4, 12:22 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1222 PM MDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             TUCUMCARI               35.17N 103.73W
05/04/2015  M1.00 INCH       QUAY               NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502182

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 11:56 AM MDTSpecial Weather StatementABQQuay49 min
May 4, 12:03 PM MDTSpecial Weather StatementABQQuay27 min
May 4, 12:37 PM MDTSpecial Weather StatementABQQuay38 min
May 4, 12:45 PM MDTSpecial Weather StatementABQSanta Fe30 min
May 4, 12:51 PM MDTSevere Thunderstorm WarningABQQuay39 min
May 4, 1:02 PM MDTSpecial Weather StatementABQLincoln28 min
May 4, 1:08 PM MDTSpecial Weather StatementABQCurry52 min
May 4, 1:25 PM MDTSpecial Weather StatementABQLos Alamos50 min
May 4, 1:38 PM MDTSpecial Weather StatementABQMora22 min
May 4, 2:11 PM MDTSpecial Weather StatementABQLincoln34 min
May 4, 2:19 PM MDTSevere Thunderstorm WarningABQCurry41 min
May 4, 2:20 PM MDTSevere Thunderstorm WarningABQChaves40 min
May 4, 4:07 PM MDTSpecial Weather StatementABQDe Baca23 min
May 4, 4:10 PM MDTSpecial Weather StatementABQCurry35 min
May 4, 4:23 PM MDTSpecial Weather StatementABQChaves22 min
May 4, 5:01 PM MDTSpecial Weather StatementABQBernalillo44 min
May 4, 5:03 PM MDTSpecial Weather StatementABQChaves27 min
May 4, 5:33 PM MDTAreal Flood AdvisoryABQBernalillo117 min
May 4, 5:36 PM MDTTornado WarningABQCurry24 min
May 4, 5:41 PM MDTSevere Thunderstorm WarningABQCurry49 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.